# SDR SWAA2014011624177

- Difficulty date: December 30, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 56,743 hours, 34,613 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 115A3757
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SURFACE OF LE SLAT NR 2 AT SLAT ACTUATOR FITTING INBD OF 2ND FROM AFT FASTENER CRACKED.  REPAIRED FITTING IAW SRM.
